# SDR DALA2025040402590

- Difficulty date: April 2, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 73,554 hours, 28,358 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0891625) RH WING FUEL TANK PANEL 631BB CUTOUT HAS WEAR SPOTS. REMOVED 0.013" MATERIAL FROM THE EDGE OF THE R/H WING FUEL TANK PANEL 631BB CUTOUT, MAX ALLOWED OF 0.050", FOUND TO BE WITHIN LIMITS IAW B737 SRM 57-20-01-2R REPAIR 1. RESTORED SURFACE FINISH IAW B737 SRM 51-20-01.
